# SDR COMA0760225

- Difficulty date: March 5, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 22,155 hours, 20,719 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4956 - FLAPS FAIL MESSAGE WHEN FLAPS WERE SELECTED TO 45 DEGREES.  INSPECTED AND FOUND RIGHT BPSU OUT OF RIG.  RIGGED RIGHT AND LEFT BPSU'S, OPS CHECK GOOD.
